# SDR SQ7A182002

- Difficulty date: May 7, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: BACC10DU250C
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IND - #3 engine strut overheat warning light came on.Reduced power and light went out. Maintenance found loose starter supply duct clamps. Replaced same.Ops checked normal
